# SDR HEEA0013318

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 2810 · Fuel Storage
- Part: Filler Valve
- Part number: 20C00212
- Condition: Leaks
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FILLER VALVE LEAKS OUT OF VALVE.
